MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX¿ LOGICAL® PRESSURE MONITORING SYSTEM; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX¿ LOGICAL® PRESSURE MONITORING SYSTEM; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number MX9604A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that a medex logical pressure monitoring system had leakage at the connection during use.The nurse attempted to adjust the connection but the leakage remained.The device was replaced to address the issue.No patient injury was reported.
 
Additional Manufacturer Narrative
One used device was returned for analysis.Functional testing of the device involved a water leak test and the device did not present leakage at any connection.A review of the investigation documents was conducted and deemed adequate.Three retained samples of the same lot were functionally tested by an air leak test and all devices were found acceptable and without leakage.Was based on the evidence, the complaint was not confirmed as no fault was found.The root cause unable to be determined.

Brand Name
MEDEX¿ LOGICAL® PRESSURE MONITORING SYSTEM
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6487525
Report Number3012307300-2017-00833
Device Sequence Number16479833
Product Code DRS
UDI-Device Identifier50351688502931
UDI-Public50351688502931
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K820355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date05/28/2019
Device Catalogue NumberMX9604A
Device Lot Number3192483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/21/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2017
Supplement Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1